My daughter wants to reduce her dose because she has gained 15 pounds. She has been on it for over 2 years and has been doing great. School - Great! Friends - great! It took us four years to get her stable... She wants to go from an injection of 117mg to 78mg. I am so scared. Do you think it will be ok? DRyan327
My Dr. also has me on Invega 156mg. Just increased it. I have gained 25 lbs. on it. I wanted to stay on the low side but, kept having break through symptoms and that's why it was increased. He is not concerned about the weight and now have Cholesterol and Diabetes from this and taking mess for that. He thinks the benefits I gets from Invega are greater than all the negatives I feel I have. I may have to switch Dr.'s about this. I know the weight gain is something I really don't like I feel your pain please take into consideration though lower doses don't last as long and also, you may have break through symptoms.
- Invega Information for Consumers
- Invega Information for Healthcare Professionals (includes dosage details)
- Side Effects of Invega (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 6 Nov 2013 • 1 answer
Posted 11 Feb 2015 • 3 answers
Posted 27 Apr 2015 • 1 answer
Posted 20 Aug 2015 • 2 answers
Posted 6 Sep 2016 • 0 answers